MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC BLOWER MISTER, 5-PACK; LAVAGE, JET

MAQUET CARDIOVASCULAR LLC BLOWER MISTER, 5-PACK; LAVAGE, JET
Model Number BLOWER MISTER, 5-PACK
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
Related to tw 685695.The hospital reported that the blower mister used for the coronary artery bypass procedure had creases in the flow of the catheter, and the liquid cannot pass smoothly.The procedure was completed with a new device.No harm to the patient.
 
Additional Manufacturer Narrative
Trackwise id (b)(6).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise id (b)(4).Specific actions for the reported/analyzed failure mode are being maintained and documented under maquet's corrective and preventive action (capa) system.The device was returned to the factory for evaluation on 09/26/2022.An investigation was conducted on 09/19/2023.A visual inspection was conducted.Signs of clinical use and light evidence of blood were observed on the device.The flow volume controller was observed to be missing from the hand piece and was not returned for evaluation.The spike chamber was returned filled with saline.A microscopic evaluation was conducted.The flow path through the y-connector was observed to be clear.The glue connecting the shaft connecter and tubing was observed to be placed correctly.No occlusions caused by the glue were observed.The tip of the blower mister was observed to be intact with no visual defects observed.A functional test was performed.Reference braided tubing was connected to a regulated source of co2, not exceeding 50 psi (344 kpa).Co2 gas was able to flow through the iv tubing and was visibly and audibly observed coming out of the atraumatic tip.The iv spike was connected to a bag of saline through the iv luer lock connection.The bag was placed in a pressure cuff and inflated to approximately 150 mmhg (20kpa).The pinch clamp was opened and saline was observed to come out of the atraumatic tip with normal flow and no blockages.The irrigation mist was observed to flow out of the tip as expected, however the flow rate was not able to be adjusted due to the missing flow volume controller.Based on the returned condition of the device, the reported failure "flow problem" was not confirmed.The certificate of conformance (c of c) was reviewed.Maquet certifies that this device lot conforms to all applicable product specifications.The lot # 96255682 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
BLOWER MISTER, 5-PACK
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key15509750
Report Number2242352-2022-00818
Device Sequence Number5843823
Product Code FQH
UDI-Device Identifier00607567700741
UDI-Public00607567700741
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberBLOWER MISTER, 5-PACK
Device Catalogue NumberCB-1000
Device Lot Number96255682
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer09/26/2023
Initial Report FDA Received Date09/30/2022
Supplement Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown